Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Some remarks about elementary divisor rings


Authors: Leonard Gillman and Melvin Henriksen
Journal: Trans. Amer. Math. Soc. 82 (1956), 362-365
MSC: Primary 09.3X
DOI: https://doi.org/10.1090/S0002-9947-1956-0078979-8
MathSciNet review: 0078979
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens and I. Kaplansky, Topological representations of algebras, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 457-481. MR 0025453 (10:7c)
  • [2] L. Gillman and M. Henriksen, Rings of continuous functions in which every finitely generated ideal is principal, Trans. Amer. Math. Soc. vol. 82 (1956) pp. 368-393. MR 0078980 (18:9d)
  • [3] O. Helmer, The elementary divisor theorem for certain rings without chain condition, Bull. Amer. Math. Soc. vol. 49 (1943) pp. 225-236. MR 0007744 (4:185d)
  • [4] I. Kaplansky, Elementary divisors and modules, Trans. Amer. Math. Soc. vol. 66 (1949) pp. 464-491. MR 0031470 (11:155b)
  • [5] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. vol. 22 (1936) pp. 707-713.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1956-0078979-8
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society